# SDR CALA2023021300408

- Difficulty date: February 11, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27300
- Aircraft time: 104,248 hours, 24,942 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: 143N552027
- Condition: Corroded
- Location: Sta755/Rbl60
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) MAIN CABIN CREASE BEAM INNER CHORD CORRODED AT AP PROX STA 755 RBL60.  TRANSCRIBED FROM HAECO GSO NRC# 9284229 REMOVED/BLENDED CORROSION, FOUND TO BE OUT OF LIMITS PER B757-20 ON CUT EDGES AND FASTENER HOLES, ALODINED, PRIMED AND APPLIED CI 0 SRM 53-30-13. REMOVED DAMAGED CREASE BEAM FROM STA 755 TO STA C 3-35 AND 3-38 IAW ECRA 5300-01416 REV-, BAC DWG 143N5520 REV G 792 RBL60. RECEIVED NEW CHORD, NEW STRAP SPLICE, CHANNEL SPLICE AND B757-200 SRM 51-40-02.  HAECO GSO MECH V935285 INSP QC453 FOR SPLICE REPAIR. FABBED, LOCATED, DRILLED, PERFORMED A HFEC
